# SDR DALA2022013100620

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 20,040 hours, 2,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3329 MUSTY SMELL THROUGHOUT AIRCRAFT ONCE T/O POWER SET ON T/O, DISSAPATED 20 MINS INTO FLIGHT FOG/MIST SEEN IN A/C ON T/O ROLL. CORRECTIVE ACTION: T/S APU INTERNALLY AND EXTERNALLY WITH ULTRA VIOLET LIGHT. REMOVED AND INSPECT APU BLEED AIR DUCT ELBOW. NO LEAKS FOUND. RE-INSTALLED APU ELBOW DUCT. LEAK CK OK. INSPECTED OVERHEAD LTS + BALLAST + PAX+ PSU LIGHTS, OUTLETS, IFE EQPT, GALLEY COMPONENTS. NO DISCREPANCIES AND SMELL NOTED. PERFORMED BOROSCOPE INSP #2 ENGINE HPC. STAGES 3-5 AS PER AMM 72-00. FOUND EVIDENCE OF OIL WETTING. REPLACED #2 ENGINE. PERFORMED #1 ENG HIGH POWER RUN. OPERATED BLEED SYS + PACK SYS. NO ODORS DETECTED.
